[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Redness at Site

> From: "Laurel & Wayne Sedgwick" <email @ redacted

> But when I have removed the last 2 sets (after 4 days each), my skin has
> been noticably red, irritated, and itchy.  Is this normal?  
> I'm one of those people who seems to be allergic to just about everything,
> and have to insert my set through IV 3000 to keep it from itching like
> crazy.

I am also one of those people who needs to insert my set through IV 3000. I
find that I can only go 3 days with a set or my skin reacts too much. (Yes,
every now and then I try 4 days, and then I'm sorry because my skin is so
red and irritated when I remove the tape.) So, I change every 3 days.

I hav this problem on straight Humilin Regular, straight Velosulin,
straight Humalog, and mixed H+V. For me, it's a function of the tape, not
the insulin.

email @ redacted
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted